# SDR 08FDEA04245

- Difficulty date: October 6, 2008
- Submitted: October 10, 2008
- Operation: Air carrier
- Aircraft: N221FE
- Make and model: Boeing 727233
- Aircraft serial: 20932
- Aircraft time: 55,637 hours, 35,946 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 655457224
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN SCRATCHED BELOW COOLING BLOWER STATIC PORT RT FWD FUSELAGE BS 435 ABOVE S21R. BLENDED AREA AND FOUND MATERIAL LOSS OUT OF LIMITS, CUT OUT DAMAGED AREA, FABRICATED REPAIR DOUBLER AND REPAIR FILLERS IAW SRM 53-30-3, INSTALLED REPAIR PARTS IAW SRM 53-30-3.
